| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of refp0459 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (refp0459) have been reported from the same facility in (b)(6).
Event or Problem Description
It was reported that when administering blood or blood products, residues accumulate in the injection port segment, conditioning the risk of bloodstream infection and risk of obstruction.No other information was provided.It was reported this occurred with 4 devices.This report addresses the second device.
Additional Manufacturer Narrative
Event or Problem Description